New Mexico, 2010

Flood in New Mexico, January 22, 2010

January 22, 2010 · NWS ABQ · 1 event in 1 county or zone

Strong warm air advection developed across western New Mexico late on the 21st into the early morning hours of the 22nd. This caused snow to turn to rain, and more than 2 inches of rain fell across the Gila Wilderness.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$5,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

Strong warm air advection developed across western New Mexico late on the 21st into the early morning hours of the 22nd. This caused snow to turn to rain, and more than 2 inches of rain fell across the Gila Wilderness. The heavy rain, combined with some snowmelt, resulted in flooding near the Gila Cliff Dwellings.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jan 21, 9:50 PM MST, 2 hours 10 minutes earlier.

Area forecast discussion, Jan 21, 9:50 PM MST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
950 PM MST THU JAN 21 2010

.UPDATE...
FORECAST PRETTY MUCH ON TRACK THIS EVENING. WESTERN AND CENTRAL
NEW MEXICO NOW FEELING THE EFFECTS OF THE STRONG JET CORE ALOFT.
SURFACE WINDS AT KABQ SWITCHED AROUND TO THE SOUTH AT OVER 20 KTS
WITH SURROUNDING SITES COMING IN LINE. WARM AIR ADVECTION AND LOW
LEVEL MOISTURE INCREASE CONTINUES TO AID IN A BRIEF WARMING TREND
THIS EVENING AND SHOULD CONTINUE FOR A LITTLE WHILE LONGER. WELL
ADVERTISED COLD FRONT WILL RAPIDLY PUSH EAST ACROSS THE STATE
EARLY FRIDAY WITH DEVELOPING RAIN QUICKLY MIXING WITH AND CHANGING
TO ALL SNOW FOR MOST LOCALES BY MID TO LATE FRIDAY MORNING.

SENT NEW WSW AND NPW WITH NO CHANGES MADE. MIDNIGHT SHIFT WILL
NEED TO MONITOR POTENTIAL FOR ADVISORY LEVEL SNOW/BLOWING SNOW
IMPACTS ACROSS THE ABQ METRO FRIDAY AND MAY NEED TO INCREASE WINDS
A NOTCH WITH THE FRONTAL PASSAGE.

KW

&&

.PREV DISCUSSION...324 PM MST THU JAN 21 2010...
APOLOGIES FOR THE SHORTNESS OF THIS DISCUSSION DUE TO COMPLEX AND
MAJOR STORM APPROACHING.

WILL BE ISSUING WINTER STORM WARNINGS FOR CNTRL MOUNTAIN CHAIN FROM
9PM TON TO 6AM SAT. ALSO FOR UPPER RIO AND LOWER CHAMA RIVER VALLEYS
AND SANTA FE ZONE. HIGH WIND WARNINGS FOR ESTANCIA VALLEY...CENTRAL
HIGHLANDS...EASTERN LINCOLN COUNTY...SW CHAVES COUNTY...TULAROSA
VALLEY AND SOUTH CENTRAL HIGHLANDS FROM 9PM TON TO NOON FRI. WINTER
WEATHER ADV FOR SAN FRAN RIVER VALLEY FROM 6AM FRI TO 6AM SAT.

WARM AIR ADVECTION HAS SENT TEMPS ABOVE FREEZING OVER MOST OF W AND
CNTRL NM. SNOW LEVELS WILL RISE EARLY TONIGHT BETWEEN 8000 AND 8500
FEET BEFORE FALLING LATER TONIGHT AND THEN PLUMMETING ON FRI FROM W
TO E AS A STRONG COLD FRONT PLOWS ACROSS THE STATE. SO BULK OF THE
SNOW...AND THERE WILL PLENTY...WILL BE LATER TONIGHT THROUGH THE DAY
ON FRI BEFORE BEGINNING TO DIMINISH FRI NIGHT. LINGERING SNOW SHOWERS
ON SAT. BLIZZARD LIKE CONDITIONS ARE LIKELY IN THE SW...SANDIA AND
MANZANO...AND SC MOUNTAINS. SEE THE VARIOUS PRODUCTS OUT AROUND 4PM
FOR SNOW AMOUNTS AND WIND SPEEDS. CHJ

MODERATELY STRONG NWLY FLOW CONTINUES OVER THE AREA THROUGH SUNDAY.
LAPSE RATES WILL NOT BE NEARLY AS FAVORABLE AS THEY WILL BE ON
SATURDAY...ESPECIALLY ACROSS THE SAN JUANS...THUS OROGRAPHIC SNOWS
ACROSS NC/NW AREAS ARE EXPECTED GRADUALLY TAPER OFF FROM WEST TO
EAST AS THE DAY PROGRESSES.  THAT SAID...SUNDAY MORNING COULD STILL
FAVOR DECENT ACCUMULATIONS FOR THE NW MOUNTAINS...AND ESPECIALLY THE
WEST-FACING SLOPES OF THE SANGRE DE CRISTO MOUNTAINS. ELSEWHERE...A
PARTLY SUNNY AND COOL DAY EXPECTED WITH DAYTIME TEMPERATURES SUNDAY
8 TO AS MUCH AS 15 DEGREES COOLER THAN AVERAGE AREAWIDE...AND
TRENDING MUCH COOLER ACROSS THE NORTHEAST AS COMPARED TO SUNDAY.

SHORT-WAVE RIDGING THEN BUILDS INTO THE REGION SUNDAY NIGHT INTO
MONDAY...KEEPING THE WX RELATIVELY BENIGN TO START THE NEW WORK
WEEK.  TYPICAL OF THESE PATTERNS...LOW CLOUDS/STRATUS WILL LIKELY
PLAGUE THE NORTHWEST AND WEST-CENTRAL VALLEYS AS INVERSIONS
STRENGTHEN.

NOT A LOT OF TIME TODAY TO FOCUS ON THE APPROACHING SHORT-WAVE
TROUGH FOR THE MIDDLE OF NEXT WEEK.  LATEST DPROG/DT FROM THE GFS
SUGGESTS THE MID-LEVEL TROUGH DIGGING FARTHER SOUTH LATE TUESDAY
INTO WEDNESDAY...AND CLOSING OFF WITH A CYCLONIC CIRCULATION PASSING
SOUTH OF THE AZ BORDER.  THE 12Z ECMWF IS QUITE SIMILAR TO THE 12Z
GFS INITIALLY...BUT THEN IS MUCH LESS PROGRESSIVE SLOWLY TRACKING
THE LOW EASTWARD FROM JUST SOUTH OF EL PASO TO NEAR CARLSBAD DURING
THE DAY FRIDAY.  AS A RESULT...THE ECMWF IS SUBSTANTIALLY WETTER
ESPECIALLY ACROSS THE CENTRAL AND EAST LATE NEXT WEEK WHEREAS THE
GFS IS DRIER. FOR NOW HAVE TRENDED POPS UPWARD FOR THE WED/THU
PERIOD GIVING A NOD TO THE ECMWF...AS THE SLOWER AND FARTHER SOUTH
SOLUTION SEEMS TO MAKE MORE SENSE GIVEN THE LARGER-SCALE EL NINO
INFLUENCED PATTERN. KJ

.AVIATION...
VERY MESSY WEATHER PATTERN SHAPING UP FOR WESTERN AND CENTRAL
TERMINAL SITES THROUGH THE NEXT 12 TO 24 HOURS. CIGS AND VIS WILL
CERTAINLY VARY ESPECIALLY WHEN IT CONCERNS RAIN VERSUS SNOWFALL.
RELATIVELY WARM...SIGNIFICANT WATER LADEN TONGUE OF MOISTURE IS
CURRENTLY PUNCHING INTO SOUTHWEST AND SOUTH CENTRAL AREAS EARLY THIS
AFTERNOON. THIS TONGUE WILL EVENTUALLY RAISE SOME OF THE CIGS FROM
IFR AND LIFR CONDITIONS ACROSS THE WEST TO MVFR AS THE DAY
PROGRESSES. ESPECIALLY AS SNOW TURNS OVER TO A MIX AND THEN RAIN.
THIS WILL ALSO INCLUDE BOTH SAF AND ABQ TERMINAL SITES WHERE THEY
WILL SEE A MIX OF RAIN AND SNOW AND THEN ULTIMATELY MORE RAIN THAN
SNOW THIS EVENING AND INTO THE OVERNIGHT. THE CHANGEOVER BACK TO MORE
SNOW THAN RAIN ACROSS WESTERN TERMINAL SITES IS EXPECTED SOMETIME
BETWEEN MIDNIGHT TO 14Z BUT HARD TO PIN DOWN AT THIS TIME. THIS IS
WHEN CONDITIONS RETURN BACK TO LIFR AND IFR. THUS TAF FORECASTS
REFLECT THIS. THE CHANGEOVER BACK TO MORE SNOW AT BOTH SAF AND ABQ
SHOULD OCCUR FRIDAY MORNING ALTHOUGH SAF WILL PROVE TO BE A TRICKY
FORECAST AS LOWER CIGS AND VIS RELATED TO SNOW COULD CONTINUE LONGER
THAN WHAT IS INDICATED IN THE CURRENT TERMINAL FORECAST THIS EVENING
AND OVERNIGHT. LVS WILL ALSO SEE CIGS DROP DOWN TO MVFR CONDITIONS
AS MOISTURE PUSHES OVER THE CENTRAL MOUNTAINS INTO THE AREA. THIS
WILL OCCUR LATER TONIGHT INTO FRIDAY.

NEXT AVIATION DISCUSSION SCHEDULED FOR 10Z. 50

.FIRE WEATHER...
WETTING PRECIPITATION IN THE FORM OF RAIN AND SNOW WILL OVERTAKE THE
WESTERN TWO THIRDS OF THE FORECAST AREA THROUGH THE NEXT 24 TO 36
HOURS. THE MOUNTAINS WILL CERTAINLY BENEFIT MOST...ESPECIALLY THE
CIBOLA NATIONAL FOREST AND WESTERN PORTIONS OF THE SANTA FE. MORE
SNOW THAN RAIN ON FRIDAY AS A PACIFIC COOL FRONT SWINGS IN FROM THE
WEST. QUITE A BIT OF WIND...ESPECIALLY HIGH TERRAIN AND AREAS TO THE
LEE OF THE CENTRAL MOUNTAIN CHAIN LATER TODAY INTO THE OVERNIGHT.
BREEZY TO WINDY MOST AREAS ON FRIDAY AND CONTINUING INTO SATURDAY AS
THE FLOW TURNS MORE WESTERLY AND THEN NORTHWESTERLY ON THE BACKSIDE
OF THE PACIFIC SYSTEM.

DRIER AIR WILL TRY TO WORK ITS WAY IN FROM THE GREAT BASIN ON SUNDAY
ALTHOUGH A FEW RESIDUAL SNOW SHOWERS WILL BE POSSIBLE ACROSS THE
NORTH CENTRAL MOUNTAINS. DRIER REGIME EXPECTED ON MONDAY AS THE FLOW
RELAXES ALOFT. THIS IS WHEN VENTILATION WILL TREND SIGNIFICANTLY
DOWN AS MIXING HEIGHTS WILL BE LOWERED AND WILL BE COUPLED WITH
LOWERING TRANSPORT WINDS.

WEATHER MODELS ARE FAIRLY CONSISTENT WITH THEIR SOLUTION OF ANOTHER
PACIFIC SYSTEM SWINGING ACROSS THE AREA TUESDAY AND WEDNESDAY.
VENTILATION SHOULD IMPROVE SOME ON TUESDAY FAVORING THE HIGHER PEAKS
AS THE FLOW ALOFT IS DEPICTED TO INCREASE. PRECIPITATION WOULD ALSO
BECOME POSSIBLE ACROSS WESTERN AREAS LATER ON TUESDAY WITH
CONTINUING CHANCES ACROSS THE WESTERN HALF TUESDAY NIGHT INTO
WEDNESDAY. CURRENT MODELS TREND A MORE SOUTHERLY TRACK FOR THIS
SYSTEM SO CONFIDENCE IS ONLY LOW TO MODERATE AT THIS TIME FOR
WETTING PRECIPITATION POTENTIAL ACROSS THE FORECAST AREA. 50

&&

.PRELIMINARY POINT TEMPS/POPS UPDATE...
FARMINGTON......................  32  38  24  37 /  80  80  40  20
DULCE...........................  26  34  19  31 / 100 100  50  30
CUBA............................  28  36  19  33 /  90  90  60  30
GALLUP..........................  32  35  22  34 /  90  80  50  30
EL MORRO........................  29  35  15  32 / 100 100  60  30
GRANTS..........................  32  39  22  36 /  90  90  50  30
QUEMADO.........................  34  39  19  36 / 100 100  60  30
GLENWOOD........................  40  44  29  44 /  80  90  50  20
CHAMA...........................  20  32  10  27 / 100 100  70  40
LOS ALAMOS......................  30  37  23  33 /  70  90  40  30
PECOS...........................  31  36  21  34 /  50  60  20  30
CERRO/QUESTA....................  24  36  14  30 /  70  70  50  30
RED RIVER.......................  23  31  13  22 /  80  90  60  40
ANGEL FIRE......................  25  36  21  26 /  70  80  40  30
TAOS............................  31  37  20  33 /  70  70  50  30
ESPANOLA........................  33  41  21  37 /  60  70  40  20
SANTA FE........................  30  36  21  31 /  70  70  20  30
SANTA FE AIRPORT................  33  39  24  34 /  60  70  30  20
ALBUQUERQUE FOOTHILLS...........  36  42  24  35 /  60  80  40  20
ALBUQUERQUE HEIGHTS.............  37  43  28  41 /  50  80  30  20
ALBUQUERQUE VALLEY..............  35  45  23  42 /  50  80  30  20
ALBUQUERQUE WEST MESA...........  36  44  23  40 /  60  80  30  20
LOS LUNAS.......................  37  47  23  46 /  50  70  30  20
RIO RANCHO......................  36  43  25  40 /  60  80  30  20
SOCORRO.........................  38  51  27  48 /  50  80  40  20
SANDIA PARK/CEDAR CREST.........  32  38  21  31 /  70  90  50  30
MORIARTY/ESTANCIA...............  34  39  23  38 /  40  60  20  20
CLINES CORNERS..................  31  37  24  36 /  40  60  20  20
GRAN QUIVIRA....................  36  42  24  41 /  40  60  30  20
CARRIZOZO.......................  36  47  23  42 /  30  70  40  20
RUIDOSO.........................  34  43  25  36 /  40  80  60  30
CAPULIN.........................  30  47  19  44 /  20  50  10  20
RATON...........................  31  50  21  45 /  30  50  10  10
LAS VEGAS.......................  35  42  23  39 /  40  60  20  20
CLAYTON.........................  34  53  28  50 /   5  20  10   5
ROY.............................  35  50  27  47 /  20  50  20  10
CONCHAS.........................  38  54  29  53 /  20  30  10   5
SANTA ROSA......................  36  55  29  50 /  20  40  10  10
TUCUMCARI.......................  40  56  32  52 /   5  20  10   5
CLOVIS..........................  39  59  33  53 /   5  20  20   5
PORTALES........................  38  59  33  53 /   5  20  20   5
FORT SUMNER.....................  38  57  32  53 /  10  30  20   5
ROSWELL.........................  40  62  34  56 /  10  30  30   5
PICACHO.........................  35  55  28  50 /  20  60  30  10
ELK.............................  35  49  24  45 /  20  60  40  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL NOON MST FRIDAY FOR THE FOLLOWING ZONES...
NMZ522>525-539-540.

WINTER STORM WARNING UNTIL 6 AM MST SATURDAY FOR THE FOLLOWING
ZONES...NMZ501>508-510>518-521-526.

WINTER WEATHER ADVISORY FROM 6 AM FRIDAY TO 6 AM MST SATURDAY FOR
THE FOLLOWING ZONES...NMZ509.

&&

17
Hazardous weather outlook, Jan 21, 6:37 AM MST, 17 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
637 AM MST THU JAN 21 2010

NMZ501>540-221300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
637 AM MST THU JAN 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A MASSIVE WINTER STORM WILL SLOWLY CROSS THE WESTERN US THROUGH
SATURDAY. RAIN AND HIGHER ELEVATION SNOW SHOWERS WILL INCREASE
OVER WESTERN NEW MEXICO TODAY...WITH SIGNIFICANT SNOW
ACCUMULATIONS STARTING FIRST OVER THE NORTHWEST MOUNTAINS AND
NORTHWEST HIGHLANDS. THE SNOW LEVEL WILL LIFT TO BETWEEN 7000 AND
8000 FEET THIS AFTERNOON AND REMAIN THERE THROUGH TONIGHT. A FEW
TO SEVERAL INCHES OF SNOW ARE EXPECTED ACROSS THE HIGH TERRAIN OF
THE CENTRAL MOUNTAIN CHAIN AND WESTERN MOUNTAINS OVERNIGHT.
ADDITIONALLY...STRONG SOUTH AND SOUTHWEST WINDS WILL DEVELOP OVER
THE SOUTHWEST AND SOUTH CENTRAL MOUNTAINS THIS AFTERNOON...BEFORE
SPREADING TO THE CENTRAL MOUNTAIN CHAIN...ADJACENT HIGHLANDS AND
HIGH PLAINS TONIGHT. SPEEDS MAY PEAK ALONG AND JUST EAST OF THE
CENTRAL MOUNTAIN CHAIN LATE TONIGHT INTO FRIDAY MORNING WITH
HAZARDOUS WIND GUSTS. PLEASE REVIEW THE LATEST WATCHES AND
WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COLD FRONT WILL DROP THE SNOW LEVEL TO THE LOWEST ELEVATIONS OF
CENTRAL AND WESTERN NEW MEXICO ON FRIDAY...THEN ACROSS THE EASTERN
PLAINS ON FRIDAY NIGHT. SNOW ACCUMULATIONS ARE EXPECTED TO
PERSIST THROUGH SATURDAY MORNING...WITH THE MOST SIGNIFICANT
ACCUMULATIONS FROM THE CENTRAL MOUNTAIN CHAIN WESTWARD TO THE
ARIZONA BORDER. HEAVY SNOW ACCUMULATIONS WILL BE POSSIBLE ACROSS
MUCH OF THE HIGH TERRAIN...WITH A FEW TO SEVERAL INCHES AT LOWER
ELEVATIONS.

STRONG SOUTHWEST TO WEST WINDS WILL ALSO DEVELOP ALONG AND EAST OF
THE CENTRAL MOUNTAIN CHAIN ON FRIDAY AND SATURDAY...WHEN GUSTS MAY
REACH 50 MPH. THE STRONGEST WINDS WILL FAVOR THE CENTRAL MOUNTAIN
CHAIN AND ADJACENT HIGH PLAINS FRIDAY MORNING...WHEN THE POTENTIAL
EXISTS FOR GUSTS OVER 60 MPH. PLEASE REVIEW THE LATEST
WATCHES...WARNINGS AND ADVISORIES FOR MORE DETAILS.

ANOTHER WINTER WEATHER SYSTEM MAY BRING SIGNIFICANT SNOW
ACCUMULATIONS TO PARTS OF THE FORECAST AREA WEDNESDAY AND
WEDNESDAY NIGHT.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ
OR BY CALLING 1.888.386.7637.

44

In the hours before

Local storm report, Jan 21, 11:42 PM MST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1142 PM MST THU JAN 21 2010

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1137 PM     NON-TSTM WND GST RUIDOSO                 33.37N 105.64W
01/21/2010  M60 MPH          LINCOLN            NM   ASOS

            KSRR

&&

EVENT NUMBER ABQ1000132

KRW

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 flood. Local standard time, as filed.

Flood, Catron

When
January 22, 12:00 AM MST to 3:00 PM MST
Where
Catron County, 25.73 mi SE of Reserve Negrito Arpt to 26 mi SE of Reserve Negrito Arpt
Cause
Heavy Rain / Snow Melt
Property damage
$5,000
Reported by
Public
Coordinates
33.233, -108.256

Over 2 inches of rain combined with some snow melt resulted in flooding along State Highway 15. The approach to the West Fork Bridge was washed out when the West Fork of the Gila River rose out of its banks. State Highway 15 was closed between the Gila Cliff Dwellings Visitor Center and the trail head for the Gila Cliff Dwellings National Monument.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2010Every state in 2010This day in weather historyWarnings in New Mexico, January 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 204146.